# SDR ASAA2016070217212

- Difficulty date: July 2, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 24,658 hours, 7,396 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT AUTO FAIL ILLUMINATED ON PRESSURIZATION PANEL.  ACFT GROUNDED.  CYCLED MODE CONTROL ON PRESSURE PANEL AND AUTO FAIL LIGHT EXTINGUISHED.  BITE CHECK OF PRESSURE CONTROLLER NR 1 & 2 NORMAL WITH NO FAULTS LOGGED IAW FIM 21-31 TASK 827.
